MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Implantable Pulse Generator, Pacemaker (Non-Crt)

BOSTON SCIENTIFIC CORPORATION ACCOLADE? SR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number L300
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.The pacemaker will remain implanted and the patient will be monitored until radio frequency (rf) telemetry disablement, at which time device replacement should be scheduled.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this pacemaker recorded a code 1003, indicating the voltage is too low for the projected remaining capacity.A request was made to have data from this device analyzed.Data analysis identified potential high impedance within the battery.The pacemaker will remain implanted and the patient will be monitored until radio frequency (rf) telemetry disablement, at which time device replacement should be scheduled.No adverse patient effects were reported.Additional information received reported that this pacemaker was explanted and replaced.No additional adverse patient effects were reported.Product return was requested.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding product return status.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding product return status.At this time, no further information is available.Should additional information become available this report will be updated.Correction to h1: report type updated to serious injury.Correction to h6: impact code f26 removed; impact codes f1905 and f08 added to reflect device changeout.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ACCOLADE? SR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50311728
Report Number2124215-2026-44524
Device Sequence Number10664698
Product Code LWP
UDI-Device Identifier00802526559150
UDI-Public(01)00802526559150(17)190626
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/26/2019
Device Model NumberL300
Device Catalogue NumberL300
Device Lot Number718230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Supplement Date Received by Manufacturer09/04/2026
09/04/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/25/2026
09/30/2026
Date Device Manufactured07/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexFemale